Alert archive / Montana / Red Flag Warnings in 2021

Red Flag Warning 30, NWS Glasgow, MT

October 3, 202112 counties in Montana

NWS Glasgow, MT issued this red flag warning at Oct 3, 2021, 1:27 PM MDT for 12 counties in Montana. It took effect at Oct 4, 2021, 10:00 AM MDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2021, 1:27 PM MDT (19:27 UTC)
In effect from
Oct 4, 2021, 10:00 AM MDT
Expired
Oct 5, 2021, 8:00 PM MDT
In force
34 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2021-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2021-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2814 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WWUS85 KGGW 031927
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
127 PM MDT Sun Oct 3 2021

MTZ120-122-134-136-137-041200-
/O.UPG.KGGW.FW.A.0023.211004T1600Z-211005T0200Z/
/O.NEW.KGGW.FW.W.0030.211004T1600Z-211005T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
Northern Valley and Northern Phillips Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
127 PM MDT Sun Oct 3 2021

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR
LOW HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONES 120, 
122, 134, 136, AND 137...

The National Weather Service in Glasgow has issued a Red Flag
Warning for low humidity and breezy conditions, which is in 
effect from 10 AM to 9 PM MDT Monday. The Fire Weather Watch is no
longer in effect.

* AFFECTED AREA...Fire Weather Zones 120, 122, 134, 136 and 137.

* TIMING...10 AM Monday morning through 8 PM Monday evening.

* WINDS...South 5 to 15 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...In the upper 70s to upper 80s.

* IMPACTS...Any fires that start on Monday will spread to the 
  north.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
7 follow-up statements
528 
WWUS85 KGGW 040904
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
304 AM MDT Mon Oct 4 2021


MTZ120-122-136-137-042200-
/O.EXT.KGGW.FW.W.0030.211004T1600Z-211006T0200Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
304 AM MDT Mon Oct 4 2021

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MDT TUESDAY FOR LOW RELATIVE HUMIDITY VALUES AND BREEZY CONDITIONS 
FOR FIRE WEATHER ZONES 120, 122, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137.

* TIMING...10 AM this morning through 8 PM Tuesday evening.

* WINDS...South 5 to 15 mph with gusts up to 25 mph today and
  southwest 10 to 20 mph with gusts to 25 mph Tuesday.

* RELATIVE HUMIDITY...As low as 9 percent.

* TEMPERATURES...In the mid to upper 80s.

* IMPACTS...Any fires that start today will spread to the north. 
  On Tuesday, fires that start will spread to the east and 
  northeast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ134-042200-
/O.CON.KGGW.FW.W.0030.211004T1600Z-211005T0300Z/
Northern Valley and Northern Phillips Counties-
304 AM MDT Mon Oct 4 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY VALUES AND BREEZY
CONDITIONS FOR FIRE WEATHER ZONE 134...

* AFFECTED AREA...Fire Weather Zone 134.

* TIMING...10 AM this morning through 8 PM this evening.

* WINDS...South 5 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...In the middle 80s.

* IMPACTS...Any fires that start today will spread to the north.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
041 
WWUS85 KGGW 042038
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
238 PM MDT Mon Oct 4 2021

...ELEVATED FIRE WEATHER CONDITIONS THROUGH TUESDAY...

MTZ120-122-136-137-050845-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
238 PM MDT Mon Oct 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT TUESDAY FOR
BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
120, 122, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137.

* TIMING...Now through 8 PM Tuesday evening.

* WINDS...From the South 5 to 15 mph today with gusts up to 25
  mph. Then from the southwest 10 to 20 mph Tuesday with gusts up
  to 25 mph

* RELATIVE HUMIDITY...As low as 9 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start today will spread to the north. 
  On Tuesday, fires that start will spread to the east and 
  northeast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ134-050300-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211005T0300Z/
Northern Valley and Northern Phillips Counties-
238 PM MDT Mon Oct 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
134...

* AFFECTED AREA...Fire Weather Zone 134.

* TIMING...Now through 8 PM this evening.

* WINDS...From the south at 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Any fires that start today will spread to the north.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
673 
WWUS85 KGGW 050554
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
1154 PM MDT Mon Oct 4 2021

...ELEVATED FIRE WEATHER CONDITIONS THROUGH TUESDAY...

MTZ120-122-136-137-051800-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
1154 PM MDT Mon Oct 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT TUESDAY FOR
BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
120, 122, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137.

* TIMING...Now through 8 PM Tuesday evening.

* WINDS...Southwest 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread to the east and 
  northeast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
629 
WWUS85 KGGW 050938
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
338 AM MDT Tue Oct 5 2021


MTZ120-122-052145-
/O.NEW.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
338 AM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
120 AND 122... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
WEDNESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 120 AND 122...

The National Weather Service in Glasgow has issued a Fire Weather
Watch for breezy winds and low relative humidity, which is in 
effect from Wednesday afternoon through Wednesday evening.

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* TIMING...Warning through 8 PM this evening. Watch for Wednesday
  afternoon and evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph Today
  turning south on Wednesday.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread to the northeast and
  north.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

Please advise the appropriate officials or fire crews in these
areas of this Fire Weather Watch.

&&

$$

MTZ136-137-052145-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
338 AM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
136 AND 137...

* AFFECTED AREA...Fire Weather Zones 136 and 137.

* TIMING...Now through 8 PM Tuesday evening.

* WINDS...Southwest 5 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread to the east and 
  northeast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
406 
WWUS85 KGGW 051446
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
846 AM MDT Tue Oct 5 2021

MTZ134-060200-
/O.NEW.KGGW.FW.W.0031.211005T1446Z-211006T0200Z/
Northern Valley and Northern Phillips Counties-
846 AM MDT Tue Oct 5 2021

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
134...

The National Weather Service in Glasgow has issued a Red Flag
Warning for breezy winds and low relative humidity, which is in 
effect until 8 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 134.

* TIMING...Through 8 PM this evening.

* WINDS...West 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread to the northeast and
  east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ135-060200-
/O.EXA.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
The Little Rockies-
846 AM MDT Tue Oct 5 2021

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
135...

The National Weather Service in Glasgow has issued a Red Flag
Warning for breezy winds and low relative humidity, which is in 
effect until 8 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 135.

* TIMING...Through 8 PM this evening.

* WINDS...West 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Any fires that start will spread to the east and 
  northeast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-122-060300-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
/O.CON.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
846 AM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
120 AND 122... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122...

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* TIMING...Warning through 8 PM this evening. Watch for 
  Wednesday afternoon and evening.

* WINDS...West-southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...Upper 80s.

* IMPACTS...Any fires that start will spread to the northeast and
  east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ136-137-060200-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
846 AM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
136 AND 137...

* AFFECTED AREA...Fire Weather Zones 136 and 137.

* TIMING...Through 8 PM Tuesday evening.

* WINDS...West 10 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread to the east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
232 
WWUS85 KGGW 052003
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
203 PM MDT Tue Oct 5 2021

MTZ120-122-060815-
/O.UPG.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/
/O.NEW.KGGW.FW.W.0032.211006T1800Z-211007T0300Z/
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
203 PM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
120 AND 122... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM 
MDT WEDNESDAY FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 120 AND 122...

The National Weather Service in Glasgow has issued a Red Flag
Warning for breezy winds and low relative humidity, which is in 
effect from noon to 9 PM MDT Wednesday. The Fire Weather Watch is 
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* TIMING...Warning through 8 PM this evening as well as for 
  Wednesday afternoon and evening.

* WINDS...West-southwest winds today and south winds Wednesday at 10
  to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 8 percent this afternoon and 13
  percent Wednesday afternoon.

* TEMPERATURES...Upper 80s to near 90.

* IMPACTS...Any fires that start will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ135>137-060200-
/O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
203 PM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
135, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 135, 136 and 137.

* TIMING...Through 8 PM this evening.

* WINDS...Southwest 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...In the upper 80s.

* IMPACTS...Any fires that start will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ134-060200-
/O.CON.KGGW.FW.W.0031.000000T0000Z-211006T0200Z/
Northern Valley and Northern Phillips Counties-
203 PM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
134...

* AFFECTED AREA...Fire Weather Zone 134.

* TIMING...Through 8 PM this evening.

* WINDS...Southwest 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Any fires that start will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
536 
WWUS85 KGGW 060211
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
811 PM MDT Tue Oct 5 2021

MTZ120-122-061200-
/O.EXP.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
/O.CON.KGGW.FW.W.0032.211006T1800Z-211007T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
811 PM MDT Tue Oct 5 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
WEDNESDAY FOR BREEZY CONDITIONS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 120 AND 122... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 120 AND 
122...

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* TIMING...Wednesday afternoon and evening.

* WINDS...Southeast 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ135>137-060315-
/O.EXP.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/
The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
811 PM MDT Tue Oct 5 2021

...RED FLAG WARNING HAS EXPIRED FOR FOR FIRE WEATHER ZONES 135, 
136, AND 137...

Winds and humidity have recovered this evening, therefore the Red
Flag warning has been allowed to expire.

$$

MTZ134-060315-
/O.EXP.KGGW.FW.W.0031.000000T0000Z-211006T0200Z/
Northern Valley and Northern Phillips Counties-
811 PM MDT Tue Oct 5 2021

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 134...

Winds and humidity have recovered this evening, therefore the Red
Flag warning has been allowed to expire.

$$

http://www.weather.gov/glasgow

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Oct 3, 1:23 PM MDT, 4 minutes earlier.

Area forecast discussion, Oct 3, 1:23 PM MDT, 4 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
123 PM MDT Sun Oct 3 2021

.DISCUSSION...

Strong ridge hangs in there for the first half of the week. Highs
will be well above normal into the 70s and 80s through at least
Wednesday where we could see a few records being challenged.
Excessively dry conditions continue, a Red Flag Warning is being
issued for Monday as humidity drops into the single digits in
areas while the winds won't pick up much, it doesn't take much
wind when fuels are this dry. Tuesday and especially Wednesday
will have to be watched closely as well for critical fire weather
conditions.

Big change to our pattern comes Wednesday night as a strong cold
front moves through the area ahead of a deep trough coming out of
the Pacific Northwest. Temperatures drop back to seasonal norms by
Thursday and rain chances move into the area Thursday morning through
Saturday night. Still a bit early for rainfall amounts but a
wetting rain is possible for the area.

&&

.AVIATION...
LAST UPDATED: 1900Z

FLIGHT CATEGORY: VFR

WINDS: Light and variable this evening through Monday morning.
S-SE winds 5-15 kts expected Monday afternoon.

SYNOPSIS: Upper level ridging continues to be the dominant weather
feature for the area, keeping pleasant flying conditions in place.
The ridge should begin to break down around midweek with showers
possible by the latter half of the week.

RMB/97

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 10 AM to 9 PM MDT Monday for
MTZ120-122-134-136-137.

&&

weather.gov/glasgow

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 2:57 AM MDTFire Weather WatchGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more11 hr

Nearby

Red Flag Warnings in Montana, 2021Every red flag warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.